VOL. 35 · NO. 3 | 2005
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 35 (3), (2005)
No abstract available
Articles
Arthur Baragar
Rocky Mountain J. Math. 35 (3), 695-712, (2005) DOI: 10.1216/rmjm/1181069703
KEYWORDS: 11D41, 11D72, 11G35
No abstract available
Qingying Bu, G. Emmanuele
Rocky Mountain J. Math. 35 (3), 713-726, (2005) DOI: 10.1216/rmjm/1181069704
KEYWORDS: 46M05, 46B28, 46E40
No abstract available
Józef Burzyk, Piotr Mikusiński, Dennis Nemzer
Rocky Mountain J. Math. 35 (3), 727-740, (2005) DOI: 10.1216/rmjm/1181069705
KEYWORDS: generalized functions, Boehmians, 44A40, 46A06
No abstract available
Chung-Ki Cho, Chong-Kyu Han
Rocky Mountain J. Math. 35 (3), 741-760, (2005) DOI: 10.1216/rmjm/1181069706
No abstract available
Joe Harris, Mike Roth, Jason Starr
Rocky Mountain J. Math. 35 (3), 761-817, (2005) DOI: 10.1216/rmjm/1181069707
No abstract available
J. William Helton, L.A. Sakhnovich
Rocky Mountain J. Math. 35 (3), 819-841, (2005) DOI: 10.1216/rmjm/1181069708
No abstract available
R.A. Hibschweiler, N. Portnoy
Rocky Mountain J. Math. 35 (3), 843-855, (2005) DOI: 10.1216/rmjm/1181069709
KEYWORDS: Composition operators, differentiation, Hardy spaces, Bergman spaces, 47B38, ‎30H05
No abstract available
James G. Huard, Kenneth S. Williams
Rocky Mountain J. Math. 35 (3), 857-868, (2005) DOI: 10.1216/rmjm/1181069710
KEYWORDS: Triangular numbers, 11E25
No abstract available
Daniyal M. Israfilov
Rocky Mountain J. Math. 35 (3), 869-880, (2005) DOI: 10.1216/rmjm/1181069711
KEYWORDS: Bieberbach polynomials, conformal mapping, complex dilatation, Uniform convergence, 30C10, 30C30, 41A10, 41A25
No abstract available
Farzali Izadi
Rocky Mountain J. Math. 35 (3), 881-899, (2005) DOI: 10.1216/rmjm/1181069712
KEYWORDS: Rectification, bundle of circles, Beltrami's theorem, Möbius transformation, nomography, 53A04, 53B20
No abstract available
Trueman MacHenry, Geanina Tudose
Rocky Mountain J. Math. 35 (3), 901-926, (2005) DOI: 10.1216/rmjm/1181069713
KEYWORDS: symmetric functions, isobaric polynomials, multiplicative arithmetic functions, 05E05, 11N99
No abstract available
C.J. Maxson, A.B. Van der Merwe
Rocky Mountain J. Math. 35 (3), 929-939, (2005) DOI: 10.1216/rmjm/1181069714
KEYWORDS: 13E05
No abstract available
Ion Mihai
Rocky Mountain J. Math. 35 (3), 941-952, (2005) DOI: 10.1216/rmjm/1181069715
KEYWORDS: Complex space form, slant submanifold, totally real submanifold, ideal submanifold, Chen invariant, Chen inequalities, 53C40, 53C25
No abstract available
Manouchehr Misaghian
Rocky Mountain J. Math. 35 (3), 953-976, (2005) DOI: 10.1216/rmjm/1181069716
No abstract available
Jeffrey A. Osikiewicz
Rocky Mountain J. Math. 35 (3), 977-996, (2005) DOI: 10.1216/rmjm/1181069717
KEYWORDS: 40C05, 40D05
No abstract available
Feng Qi, Pietro Cerone, Sever S. Dragomir
Rocky Mountain J. Math. 35 (3), 997-1015, (2005) DOI: 10.1216/rmjm/1181069718
KEYWORDS: Iyengar type inequality, Generalized Taylor formula, Appell condition, Harmonic sequence of polynomials, Bernoulli polynomials, Euler polynomials, 26D15, 41A55
No abstract available
Stephan Ruscheweyh, Luis Salinas
Rocky Mountain J. Math. 35 (3), 1017-1027, (2005) DOI: 10.1216/rmjm/1181069719
KEYWORDS: 26D07, 26D15, 33B15
No abstract available
Hossein Sabzrou, Farhad Rahmati
Rocky Mountain J. Math. 35 (3), 1029-1042, (2005) DOI: 10.1216/rmjm/1181069720
KEYWORDS: Lattice ideals, Gorenstein matrices, the polytope of a fiber, generic matrices, 13F20, 13H10, 52B20, 90C10
No abstract available
Junde Wu, Linsong Li, Chengri Cui
Rocky Mountain J. Math. 35 (3), 1043-1057, (2005) DOI: 10.1216/rmjm/1181069721
KEYWORDS: Locally convex space, sequence space, $\lambda$-multiplier convergent series, 46A03, 46E40
No abstract available
Front Matter
Rocky Mountain J. Math. 35 (3), 1059, (2005)
No abstract available
Back to Top